Re: 3 week period by fran74 ..... Mirena, Skyla IUD Forum
Date: 9/9/2007 4:59:30 PM ( 16 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
Oh boy... I guess you don't know yet. Well, to explain, there is a hormone in your body now from the IUD and that is what is causing you to bleed. You could potentially bleed for up to 9 months. ( some certainly have on here) If you feel the side effects are something you are willing to put up with without having it removed you may have to go on another hormone (with it's own side effects). I don't recomend it. You could try the Raspberry Leaf Tea I wrote about in one of my messages here. I no longer have my IUD in and I was bleeding so badly after it was out ( and with it in really) and the tea has made it where I am no longer bleeding at all.
Good luck, I recomend being mindful of all possible side effects you come across and weigh them against the "pros."
<< Return to the standard message view
fetched in 0.16 sec, referred by www.curezone.org/forums/fmp.asp?i=960543